# SDR IPXA13M79200

- Difficulty date: June 11, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 57,885 hours, 10,185 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING UPPER STRINGER 15 IS CRACKED AT XORS 440.  REPAIRED IAW EA 011-5710-01-A4725 REV I/R AND EO MD11-5710-513 56-A.
